# SDR AALA20010239

- Difficulty date: February 14, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 28 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
